# SDR ASAA2016102518475

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,886 hours, 2,922 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON CDU. ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
